Symbolic Dynamics of Magnetic Bumps

Beitrag in einer Fachzeitschrift


Details zur Publikation

Autorinnen und Autoren: Knauf A, Seri M
Zeitschrift: Regular & Chaotic Dynamics
Verlag: MAIK NAUKA/INTERPERIODICA/SPRINGER
Jahr der Veröffentlichung: 2017
Band: 22
Heftnummer: 4
Seitenbereich: 448-454
ISSN: 1560-3547
Sprache: Englisch


Abstract

For n convex magnetic bumps in the plane, whose boundary has a curvature somewhat smaller than the absolute value of the constant magnetic field inside the bump, we construct a complete symbolic dynamics of a classical particle moving with speed one.


FAU-Autorinnen und Autoren / FAU-Herausgeberinnen und Herausgeber

Knauf, Andreas Prof. Dr.
Lehrstuhl für Mathematik (Mathematische Physik)
Seri, Marcello
Department Mathematik


Zitierweisen

APA:
Knauf, A., & Seri, M. (2017). Symbolic Dynamics of Magnetic Bumps. Regular & Chaotic Dynamics, 22(4), 448-454. https://dx.doi.org/10.1134/S1560354717040074

MLA:
Knauf, Andreas, and Marcello Seri. "Symbolic Dynamics of Magnetic Bumps." Regular & Chaotic Dynamics 22.4 (2017): 448-454.

BibTeX: 

Zuletzt aktualisiert 2019-18-07 um 07:25